# SDR DHL2005742528

- Difficulty date: September 23, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Nicked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON O/B HINGE FITTING O/B SIDE (ON WING) FITTING NICKED AND GOUGED AROUND BUSHING.  BLENDED GOUGE FOUND OUT OF LIMITS IAW BOEING DRAWING 65-19259-8.  DRILLED, DEBURRED AND INSTALLED NEW FITTING, P/N 65-19259-6 IAW B727 SRM 51-30-2.
